Tokyo Journal of Mathematics

Parabolic Flows on Almost Complex Manifolds

Masaya KAWAMURA

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We define two parabolic flows on almost complex manifolds, which coincide with the pluriclosed flow and the Hermitian curvature flow respectively on complex manifolds. We study the relationship between these parabolic evolution equations on a compact almost Hermitian manifold.

Article information

Source
Tokyo J. Math., Volume 41, Number 2 (2018), 573-586.

Dates
First available in Project Euclid: 26 January 2018

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1516935627

Mathematical Reviews number (MathSciNet)
MR3908811

Zentralblatt MATH identifier
07053493

Subjects
Primary: 53C44: Geometric evolution equations (mean curvature flow, Ricci flow, etc.)
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx] 32W20: Complex Monge-Ampère operators

Citation

KAWAMURA, Masaya. Parabolic Flows on Almost Complex Manifolds. Tokyo J. Math. 41 (2018), no. 2, 573--586. https://projecteuclid.org/euclid.tjm/1516935627


Export citation

References

  • Chern, S.-S., Characteristic classes of Hermitian manifolds, Ann. of Math. 47 (1946), 85–121.
  • Gauduchon, P., Hermitian connections and Dirac operators, Boll. Un. Mat. Ital. B (7) (suppl.) 11 (2) (1997), 257–288.
  • Streets, J., Geometric flows in complex geometry, Lecture notes at the Hefei Advanced School on PDEs in Geometry and Physics.
  • Streets, J. and Tian, G., A parabolic flow of pluriclosed metrics, Int. Math. Res. Not. IMRN (2010), no. 16, 3101–3133.
  • Streets, J. and Tian, G., Hermitian curvature flow, J. Eur. Math. Soc. (JEMS) 13 (2011), no. 3, 601–634.
  • Streets, J. and Tian, G., Regularity results for pluriclosed flow, C. R. Math. Acad. Sci. Paris 349 (2011), no. 1–2, 14.
  • Vezzoni, L., On Hermitian curvature flow on almost complex manifolds, Diff. Geom. and its Appl. 29 (2011), 709–722.